# SDR COMA0360566

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 24,339 hours, 23,252 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 601R3303312
- Part serial: 98205H2667
- Condition: Unreliable
- Location: Cockpit
- Part time: 11,442 hours, 11,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5808 RT WINDOW HEAT CAUTION MESSAGE.  REPLACED CO-PILOTS SIDE WINDOW.
